# SDR UPS03841425

- Difficulty date: September 18, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 80,221 hours, 26,068 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 52772660
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  MAIN CABIN CENTER LINE SEAT TRACK FS 1338 TO 1357 HAS CORROSION.  REMOVED CORR IAW DC8 SRM 51-1-8, OUT OF LIMITS IAW DC8 SRM 53-2-0.  INSTALLED CENTER SEAT TRACK & 8 SPLICES AND 1 SPLICE FITTING STA 1270-1350 IAW DC8 SRM 51-3-0.  FLOOR BOARD AT STA 1270 1350 LT WAS REMOVED FOR FOM, REINSTALL FLOOR BOARD IAW DC8 SRM 51-3-0.
